# SDR 2015FA0000268

- Difficulty date: June 11, 2015
- Submitted: June 11, 2015
- Operation: General aviation
- Aircraft: N140PA
- Make and model: Beech 65-A90
- Aircraft serial: LJ297
- Aircraft time: 13,166 hours, 13,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LANDING GEAR MALFUNCTIONED.  LANDING GEAR WOULD NOT COME ALL THE WAY DOWN.  PILOT PUSHED BREAKER IN SEVERAL TIMES.  PILOT COULD NOT DISENGAGE CLUTCH TO MANUALLY PUT GEAR DOWN.  PILOT PROBABLY CAUSED PROBLEM WITH RESETTING BREAKER SEVERAL TIME CAUSING LANDING GEAR MOTOR TO LOCK CLUTCH SYSTEM UP AND NOT BE ABLE TO DISENGAGE THE CLUTCH.  AFTER LANDING, THE GEAR MOVED IN THE UPWARD DIRECTION TO FREE UP THE CLUTCH AND ALLOW IT TO DISENGAGE.  MECHANIC CAN'T DUPLICATE PROBLEM ON GROUND.  IN THE MEAN TIME AFTER RESETTING THE BREAKER SO MANY TIMES IT PUT A HIGH LOAD ON THE RT GENERATOR CAUSING IT TO SMOKE. PILOT THOUGHT HE HAD A FIRE AND SHUT RT ENGINE DOWN.  WILL NOT HAVE PLANS UNTIL THE AIRCRAFT CAN RETURN TO MAINTENANCE BASE.
